Heart Rhythm Community
frustrated
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

frustrated

hello everyone,
I have just came back from seeing a v.rude cardiologist + need somewhere 2 complain! I have had four ablations since being diagnosed with ist. After the last one I was feeling alot better and my hr has improved alot at rest. Lately tho i have not been feeling great and have been having episodes nearly every day (chest pain, palpatations, flushing, dizziness etc..)at work, walking climbing stairs, walking uphill etc..
Last week when i went in for a check up they sent me for an echo(which came back normal) and a stress test which just showed a fast hr and alot of ectopic beats. The doctor i saw that day put me on a 24 hr holter monitor. Today when i went i saw a different cardiologist who told me "I dont know whats wrong with you, but its not your heart. Maybe its indegestion". I am so angry . Has anyone else ever been told this? I cant understand how he could say that! Why would i get indegestion everytime i walk up a stairs, hill etc...
Related Discussions
3 Comments Post a Comment
Blank
612551_tn?1247839157
My sympathy for having to deal with a doctor who seems to have little or none.

Still, be sure in your own mind that you are doing eveything you can to think positive, to build optimism on your so far good test results and see what else happens.   Then you may want to look around for a new cardiologist if you decide to go back, getting your history transferred of course.

Are you on any medications? Some have as unwanted side effects things like dizziness, shortness of breath...
Blank
Avatar_m_tn
thank you. I am trying to be positive but it is v.hard to get on with things when i keep having these symptoms. No i am not on any meds at the moment
Blank
612551_tn?1247839157
I recommend you get checked again, if you have fibrillation/flutter as the cause of your palpitations I believe you should be on an anticoagulant (coumadin/warfarin) as a minimum. If you heart rate is reasonable and so is your blood pressure you shouldn't need any beta blockers, I think.  This is a medication that can cause dizziness, something you don't want to add to.

Keep in mind these are prescription drugs, and only a medical doctor can prescribe, clearly I can't and am not.
Blank
Post a Comment
To
Top Arrhythmias Answerers
1423357_tn?1414258965
Blank
tom_h
Central, MA
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
995271_tn?1408549100
Blank
itdood
PA
86819_tn?1378951092
Blank
Bromley
MedHelp Health Answers
Recent Activity
1236893_tn?1408490528
Blank
Statins: lowering cholestorol, rais...
Oct 28 by gymdandee
1236893_tn?1408490528
Blank
Successful Treatment of Schizophren...
Oct 27 by gymdandee
225237_tn?1333142599
Blank
franceslee is having a really hard tim... Comment
Oct 26
Heart Rhythm Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
1423357_tn?1414258965
Blank
tom_h
Central, MA
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
995271_tn?1408549100
Blank
itdood
PA
86819_tn?1378951092
Blank
Bromley